# SDR UALA2012040502107

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 42,444 hours, 9,112 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part serial: M33010L1
- Condition: Out Of Tolerance
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR M33010L1 AT RT SIDEWALL, STA 1890 IS NON COMPLIANT PER AMM 33-21-01 (AIRCRAFT SIDE).   *SUPPLEMENTAL DATA UPDATE*   REPLACED CONNECTOR TO COMPLY WITH MOD A.
